Ask an expert
Question

19 Jan 2008

Cofused with the 2month injection
Hi doc,
I am a 19 year old woman.
I have used the 2month injection (the thick one) twice,and now I have had a period for 4weeks,stopped for 1week,and just started again.It's not a period the whole time,but switches between a period and a brown discharge.I dont know what to do,because it is really getting on my nerves.I went on the injection so my period wil go away,as I get rash from pads and tampons break off inside me.Would it help if I switched to Depo Provera??
Please help.
Answer 352 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It might help. I would suggest that you go back to hyour doctor/clinic for further management.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9324 votes
No
67% - 18754 votes
Vote